# SDR AALA2020060219006

- Difficulty date: May 9, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 16,606 hours, 7,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SHEAR PLATE CRACKED AND CORRODED BETWEEN FR 69 AND FR 70 AT S23R.  REPLACED SHEAR PLATE PER SRM 51-72-11. SUPPLEMENTAL REPORT,  DEFECTIVE PART WAS FOUND TO BE CORRODED ALSO AND WAS CLASSIFIED AS A LEVEL 2.  UPPDATED REPORT TO REFLECT THIS.
